DOI 10.1016/j.jocn.2013.06.022
Levetiracetam following liver and kidney failure in late-onset anticonvulsant hypersensitivity syndrome.
Аннотация
Anticonvulsant hypersensitivity syndrome is an adverse drug reaction usually occurring from 1 to 8 weeks after exposure to antiepileptic drugs. It can threaten life by affecting the liver, kidneys, central nervous system or lungs. We present a 47-year-old patient treated with phenytoin, lamotrigine and clobazam for 7 years. He presented with hepatic and renal failure in relation to this syndrome demonstrated by renal biopsy. Prognosis was excellent due to an early diagnosis leading to cessation of the causative agents. Levetiracetam was started with a good response.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.